# SDR USAA2014092900002

- Difficulty date: September 28, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLE AT DOOR R2 HAS LOW PRESS.  SERVICED DOOR ASSIST BOTTLE AT DOOR R2 TO CORRECT PRESS.
